Vol. 299, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Partial regularity of harmonic maps from a Riemannian manifold into a Lorentzian manifold

Jiayu Li and Lei Liu

Vol. 299 (2019), No. 1, 33–52

We study the partial regularity theorem for stationary harmonic maps from a Riemannian manifold into a Lorentzian manifold. For a weakly stationary harmonic map (u,v) from a smooth bounded open domain Ω m to a Lorentzian manifold with Dirichlet boundary condition, we prove that it is smooth outside a closed set whose (m2)-dimensional Hausdorff measure is zero. Moreover, if the target manifold N does not admit any harmonic spheres Sl , l = 2,,m 1, we show (u,v) is smooth.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Lorentzian harmonic map, stationary, partial regularity, blow-up
Mathematical Subject Classification 2010
Primary: 53C43, 58E20
Received: 4 August 2017
Revised: 15 May 2018
Accepted: 24 June 2018
Published: 18 April 2019
Jiayu Li
School of Mathematical Sciences
University of Science and Technology of China
Lei Liu
Max Planck Institute for Mathematics in the Sciences